Le drap brownien comme limite en loi des temps locaux linéaires
Séminaire de probabilités de Strasbourg, Volume 17 (1983), p. 89-105
@article{SPS_1983__17__89_0,
     author = {Yor, Marc},
     title = {Le drap brownien comme limite en loi des temps locaux lin\'eaires},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     pages = {89-105},
     zbl = {0514.60075},
     mrnumber = {770400},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1983__17__89_0}
}
Yor, Marc. Le drap brownien comme limite en loi des temps locaux linéaires. Séminaire de probabilités de Strasbourg, Volume 17 (1983) pp. 89-105. http://www.numdam.org/item/SPS_1983__17__89_0/

[1] M. Barlow, M. Yor : (Semi)-martingale inequalities and local times. Zeitschrift für Wahr, 55, 237-254 (1981). | MR 608019 | Zbl 0451.60050

[2] R. Bass : A representation of additive functionals of d-dimensional Brownian motion. Preprint (1981).

[3] P. Billingsley : Convergence of probability measures. Wiley, New-York, 1968. | MR 233396 | Zbl 0172.21201

[4] N. Bouleau, M. Yor : Sur la variation quadratique des temps locaux de certaines semi-martingales. C.R.A.S. Paris, t. 291 (2 Mars 1981), 491-494. | MR 612544 | Zbl 0476.60046

[5] N.N. Centsov : Limit theorems for some classes of random functions. in : Selected Translations in Math. Statistics and Probability, 9, 37-42, 1971. | Zbl 0226.60031

[6] Y. Kasahara, S. Kotani : On limit processes for a class of additive functionals of recurrent diffusion processes. Zeitschrift für Wahr., 49, 133-153 (1979). | MR 543989 | Zbl 0435.60080

[7] F.B. Knight : A reduction of continuous square-integrable martingales to Brownian motion. Lect. Notes in Maths, n° 190, Springer (1971). | MR 370741

[8] F.B. Knight : Random Walks and the sojourn density process of Brownian motion. Trans. Amer. Math. Soc. 109, p. 56-86, 1963. | MR 154337 | Zbl 0119.14604

[9] D. Nualart : Weak Convergence to the law of two-parameter Continuous processes. Zeitschrift für Wahr. 55, 255-269, 1981. | MR 608020 | Zbl 0447.60017

[10] G.C. Papanicolaou, D.W. Stroock S.R.S. Varadhan : Martingale approach to some limit theorems. Duke Univ. Maths. Series III, Statistical Mechanics and Dynamical Systems (1977). | MR 461684

[11] E. Perkins : Local time is a semi-martingale. Zeitschrift für Wahr, 60, 79-117 (1982). | MR 661760 | Zbl 0468.60070

[12] D.B. Ray : Sojourn Times of diffusion processes. I11. J. Maths 7, p. 615-630, 1963. | MR 156383 | Zbl 0118.13403

[13] M.L. Straf : Weak convergence of stochastic processes with several parameters. Proc. of 6th Berkeley Symp. on Math. Statistics and Probability, Vol 2, 187-221 (1971). | MR 402847 | Zbl 0255.60019

[14] D.W. Stroock S.R.S. Varadhan : Multidimensional Diffusion processes. Grundlehren der mathematischen Wissenschaften 233. Springer (1979). | MR 532498 | Zbl 0426.60069

[15] D. Williams : "To begin at the beginning..." (Part III) in : Stochastic Integrals. Lect. Notes 851, Springer, 1981. | MR 620984 | Zbl 0471.60065

[16] M. Yor : Sur la continuité des temps locaux associés à certaines semi-martingales. Astérisque 52-53, 23-35, 1978.